Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.




Yer I noticed that 69 thing too lol, It was pretty kool, hope they dont sack him

Yer I live in Rural NSW.


An update on my skins progress

Well i am down to my last 2 roacutane tablets and when they are gone it will mean i have finished my course which lasted just over 4 months. The results have been excellent and although i still have the odd spot my skin is now so much better.
Lots of my blackheads have cleared up, i rarely get whiteheads and most importantly for me the bumps under the surface of my skin which always seemed to mean spots were on the way have almost totally gone. I am so impressed with this drug and recomend it to anyone who has skin problems.
I had little side effects mostly just very dry lips and nostrils, your not suposed to drink alcohol on this drug either but having the occassional night out didnt seem to do me any harm. Now i really cant wait for summer because all that is really left now are a few purple patches from where the spots were and they are healing fast, i am sure that if i get out in the sun a bit that they will clear up even more.
So with my skin problem now much improved i hope my size problem will soon improve too, with my bib starter arriving today and a revised routine thanks to bibs LOT theory i have confidence i can finally make some substantial gains, cheers,



I’m happy for you jackthelad! :thumbs: The Accutane will still be working in your body even after you stop taking it, so your skin will probably be even clearer after a month or two when you stop taking it.

Every been checked for food/milk allergies?? I used to break out VERY badly..started with the onset of puberty. All through high school….I had acne all over my face. Deep ones, small ones, ones around my nose…those were the best…they’d dry out and crack open……the deep ones always took forever to go away…it’d be a couple weeks usually before I could drain one then, it would squirt all over the mirror making a hissing sound while squeezing it. Also had acne on my scalp, behind my ears and on the back of my neck. Saw various dermitologists over the years and I’d usually get put on tetracycline which helped some but, never totally cleared me up. Was almost prescribed Accutane in the Marines but, decided against it because it sounded like more of a hassle than it was worth. Dry skin, dry eyes, nose, dry achy joints….couldnt afford to put up with any of that especially when I might go out in the field for a couple weeks in the desert. Anyway, right before I got out of the service I had worked out quite religiously my last year in and, I was doing the high protien diet which included a few milk based protien shakes a day…..went off those for a couple weeks and noticed my complexion cleared up pretty considerably. Went back on the protien shakes and I was breaking out again within a week. I’ve since cut out ALL milk based foods from my diet …I get my protien elsewhere…contrary to popular cultural belief…you dont NEED milk to get protien/calcium. I get all the calcium I need from soy milk …which comes in different flavors…and from green vegetables. Cows dont just produce calcium….they get it from the greens they eat. So, if you consume a lot of milk based products….cheese, milk, ice cream, etc…anything derived from milk…try totally cutting off from that stuff a couple weeks, maybe a month and see how your complexion does. You might be surprised. If that doesnt help though, then I’d say consider Accutane…you may genuinely have a hormonal induced acne problem. Mine was for the most part caused by my consumption of milk and milk based products…wish I’d known that in high school. “Milk…..does your body good??”

Thanks SuperStroker, the doctor did mention to me that it would still be working for a few months after i finished taking it and if that turns out to be the case and my skin gets even better then i will be over the moon.

SWM, i don’t really consume that many dairy products, no cheese and just a little bit of milk, however the idea that i might be allergic to something thats in my diet and that this could be causing my skin problems is a good one and if my skin problems come back i think i will have a an allergy test, cheers,



Glad to hear your results were good, Jackthelad. I had to actually go off my accutane early, was on a 4 month course, bailed out at 3 months. Seems the 80 mg/day dose was doing a kick-ass job on my skin, but maybe TOO good. I ended up developing posterior blepharitis, specifically mieobian gland dysfunction. English : Eyelid infection. The accutane does an amazing job of drying things up—-everything. The glands in my eyelids stopped producing the oil-based coating that protect your eyeballs eveytime you blink. Lets just say it took about a month to clear up, along with a shitload of steroid and antibiotic drugs. But, it did clear up. So, my time with accutane is done, my skin is clear. I’d recommend it to anyone with a history of stubborn acne. Just keep in mind it can have some nasty side-effects.

If you procrastinate you choose LAST


All times are GMT. The time now is 09:31 AM.